Revista Matemática Iberoamericana


Full-Text PDF (2935 KB) | Metadata | Table of Contents | RMI summary
Volume 12, Issue 1, 1996, pp. 63–110
DOI: 10.4171/RMI/195

Published online: 1996-04-30

Generalized Fock spaces, interpolation, multipliers, circle geometry

Jaak Peetre[1], Sundaram Thangavelu[2] and Nils-Olof Wallin[3]

(1) Lund University, Sweden
(2) Indian Institute of Science, Bangalore, India
(3) Lund University, Sweden

By a (generalized) Fock space we understand a Hilbert space of entire analytic functions in the complex plane $\mathbb C$ which are square integrable with respect to a weight of the type $e^{–Q(z)}$, where $Q(z)$ is a quadratic form such that tr$Q>0$. Each such space is in a natural way associated with an (oriented) circle $C$ in $\mathbb C$. We consider the problem of interpolation betweeumn two Fock spaces. If $C_0$ and $C_1$ are the corresponding circles, one is led to consider the pencil of circles generated by $C_0$ and $C_1$. If $H$ is the one parameter Lie group of Moebius transformations leaving invariant the circles in the pencil, we consider its complexification $H^c$ which permutes these circles and with the aid of which we can construct the "Calderón curve" giving the complex interpolation. Similarly, real interpolation leads to a multiplier problem for the transforrnation that diagonalizes all the operators in $H^c$. It turns out that the result is rather sensitive to the nature of the pencil, and we obtain nearly complete results for elliptic and parabolic pencils only.

No keywords available for this article.

Peetre Jaak, Thangavelu Sundaram, Wallin Nils-Olof: Generalized Fock spaces, interpolation, multipliers, circle geometry. Rev. Mat. Iberoam. 12 (1996), 63-110. doi: 10.4171/RMI/195